# SDR GUUA05080701

- Difficulty date: May 8, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 22,131 hours, 26,262 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 571302
- Part serial: 931A
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9159 VPS/TPA - DURING APPROACH, LANDING GEAR WOULD NOT COME DOWN WHEN EXTENDED.  MANUALLY EXTENDED LANDIND GEAR.  REPLACED LANDING GEAR POWER PACK MOTOR.  OPERATIONAL CHECK NORMAL.  TEST FLIGHT SATISFACTORY.
